# SDR ASAA2016012715072

- Difficulty date: January 27, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 8,633 hours, 2,780 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Window Overheat
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT SIDE WINDOW OVERHEAT ILLUMINATED IN FLIGHT. QRH FOLLOWED AND LIGHT RE-ILLUMINATED.  ACFT GROUNDED.  CYCLED LT SIDE WINDOW POWER NUMEROUS TIMES, GROUND VERIFICATION CHECKS NORMAL REF AMM 30-41-00.  WINDOW HEAT, OPS CHECKED GOOD.
